# SDR 0500175642

- Difficulty date: February 13, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 29,741 hours, 11,696 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 13431
- Condition: Burned
- Location: Lav Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT 28,000 FT, REAR FLIGHT ATTENDANT REPORTED ELECTRICAL SMOKE AND FUMES.  INSTRUCTED FLIGHT ATTENDANT TO PULL ALL CIRCUIT BREAKERS AND DECLARED AN EMERGENCY.  SMOKE DISSIPATED AND LANDING WAS UNEVENTFUL.  REPLACED BURNED LAVATORY BALLAST.  OPERATIONAL CHECK GOOD.
